# SDR USAA970028

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 936
- Part time: 71,625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 2 INCH LONG GOUGE 0.035 INCH DEEP AND 3 INCH CHAFE 0.009 INCH DEEP IN SKIN JUST ABOVE AND BELOW LONGERON 15R STA 936 AND JUST AFT OF STA 936 LONGERON 15R.  REPAIRED WITH TITANIUM DOUBLER AND FINGER DOUBLER PER SRM 53-04, FIGURE 3A AND SRM 53-04, FIGURE 12B.  (X)
